# SDR CA101230002

- Difficulty date: September 13, 2009
- Submitted: March 15, 2011
- Operation: Air carrier
- Engine: Lyc T5508D
- System (JASC): 7321 · Fuel Control/Turbine Engines
- Part: Fuel Control
- Condition: Malfunctioned
- Location: Engine
- Part time: 9,023 hours
- Stage of operation: NR
- How discovered: O
- Nature of condition: R, Y
- Precautionary procedure: A

## Discrepancy

(CAN) WHILE HOVERING IN FIRE SUPPRESSION ACTIVITY, THE PILOT REPORTED A COMPRESSOR STALL/SURGE FOLLOWED BY POWER LOSS FORCING AN UNSCHEDULED LANDING.  SUBSEQUENT INVESTIGATION REVEALED POWER TURBINE FAILURE.  CONTRIBUTING FACTORS TO THE STALL/SURGE MAY HAVE BEEN A DIRTY COMPRESSOR (SMOKE INGESTION) AND/OR THE FCU WAS SENT TO HONEYWELL AND REPORT NR 86304 FOUND THE FCU TO BE FAILING SEVERAL SCHEDULING PARAMETERS.
